Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    McBain is offline Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    751

    Hurt my foot bad and am on antibiotics, plus I'm on a cycle please help!

    I'm doing my first cycle of anavar 30mg ed and test prop 100mg eod, plus .625mg femara, 1mg finastride eod. Anyways I punctured my foot with a fucking hammer 2 nights ago and had to get put on antibiotics. They put me on Cephalexin 500mg caps 4 times daily.Will this give me any probs? I didn't tell the doc I was on a cycle as he wasn't my reg doc. Any help would be great I'm a bit worried. Thanks. I know this may hurt my gains a bit but it's only for 10 days, I'm in week 4 of my cycle. Thanks, McBain

  2. #2
    4plates's Avatar
    4plates is offline Banned
    Join Date
    Aug 2001
    Posts
    178
    i dont think you have to worry bro
    ive seen many threads about this and all said it wouldnt interfere with the cycle

  3. #3
    McBain is offline Member
    Join Date
    Dec 2001
    Location
    USA
    Posts
    751
    OK I've seen those threads before too and I'm sorry to post on a sore subject just wanted to make absolutely sure. I did read the other posts (I know where the search button is ) I just wanted to be positive.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •